# SDR CA141202032

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 305776701
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE HAVE OCCURRENCES OF FATIGUE CRACKING IN THE ENGINE GAS GENERATOR CASES DISCOVERED AT MAINTENANCE. NO SUCH EVENT HAS RESULTED IN ENGINE OPERABILITY ISSUE TO DATE. SERVICE BULLETIN SB35310 HAS BEEN PUBLISHED TO RECOMMEND PERIODIC, ON-WING INSPECTION OF GAS GEN CASES. CASES ABOVE 10,000 ACCUMULATED CYCLES WILL BE REPALCED WITH NEW ON OPPORTUNITY.  ANALYSIS AND TEST IS IN PROGRESS TO QUANTIFY ROOT CAUSE. REDESIGN HAS BEEN INITATED.
